References
- P. J. Allen, A fundamental theorem of homomorphisms for semirings, Proc. Amer. Math. Soc., 21(1969), 412-416. https://doi.org/10.1090/S0002-9939-1969-0237575-4
- I. Dolinka, Minimal varieties of semirings with involution, Algebra Univ., 44(2000), 143-151. https://doi.org/10.1007/s000120050176
- S. Ghosh, A Note on regularity in matrix semirings, Proc. Japan Acad., 44(2004), 1-4.
- J. S. Golan, Semirings and their applications, Kluwer Academic, Dordrecht, 1999.
- S. A. Huq, The semiring of quotionts of commutative semirings, Colloq. Math., 28(1973), 185-188. https://doi.org/10.4064/cm-28-2-185-188
- K. Iseki, Notes on topological spaces V, Proc. Japan Acad., 32(1956), 426-429. https://doi.org/10.3792/pja/1195525309
- K. Iseki, Ideal theory of semirings, Proc. Japan Acad., 32(1956), 554-559. https://doi.org/10.3792/pja/1195525272
- K. Iseki, Ideals in semirings, Proc. Japan Acad., 34(1958), 29-31. https://doi.org/10.3792/pja/1195524845
- K. Iseki, Quasiideals in semirings without zero, Proc. Japan Acad., 34(1958), 79-81. https://doi.org/10.3792/pja/1195524783
- K. Iseki, On ideals in semiring, Proc. Japan Acad., 34(1958), 507-509. https://doi.org/10.3792/pja/1195524563
- H. S. Kim, On quotient semiring and extension of quotient halfring, Comm. Korean Math. Soc., 4(1989), 17-22.
- M. K. Sen, On maximal k-ideals of semirings, Proc. Amer. Math. Soc., 119(1993), 699-703.
- J. Zeleznikow, Regular semirings, Semigroup Forum, 23(1981), 119-136.